# SDR AALA202010269004

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 20,220 hours, 5,636 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY AFT DOOR RT ON NOSE LANDING GEAR.  REPLACED NEW HINGE FITTINGS AFT RIGHT, HARDWARE (AALA202010269004), AND HOLLOW PIN (AALA202010269029) ON RIGHT AFT NLG DOOR, IAW CMM 52-82-32-400-802-C01.  REMOVED AND REINSTALLED NLG AFT DOOR, IAW AMM 32-22-13-410-001-A.  PERFORMED CHECK ON NLG DOOR, IAW AMM 32-22-00-220-002-A.
